# SDR SWAA2021122748631

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CARGO TRACK RBL 13.5, BS 794+5; +11;+13, AND BS 827+12.   REMOVED COCRROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED THE CARGO TRACK IAW SRM 51-40-02-0G-0.   FABRICATED,  LOCATED, AND DRILLED A NEW CARGO TRACK AND SPLICE REPAIR IAW SRM 53-00-53-2R-3, REPAIR 3, FIG 203. TREATED AND PRIMED NEW SPLICE REPAIR.  INSTALLED THE NEW CARGO TRACK AND SPLICE REPAIR IAW SRM 51-40-02-0G-0, SRM 53-00-53-2R-3, REPAIR 3, FIG 203,  AND DWG 146A7500.
